# SDR GM82004F00003

- Difficulty date: September 22, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N77LU
- Make and model: Cessna 172R
- Aircraft serial: 17281154
- Engine: Lyc IO360L2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Part serial: 46762
- Condition: Failed
- Location: Engine
- Part time: 453 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTRNATOR, LOW FIELD RESISTANCE.
